Only three cipro pills, i caught it early, what's going to happen?

by Hristina
(Bulgaria)

I am 23, took 3 cipro pills (500mg) for suspected urinary infection. Weird things started to happen, on the 1st day I had no energy at all. The next night I had a panic attack, it was the scariest thing I`ve ever experienced, thought I was going to die. I just knew it was the antibiotic but no one would believe me.


My mum drove me to the emergency room at 3 in the morning where a half-asleep doctor told me to go to bed, drink tea and calm down... Panic attack again the next night even though I`ve stopped taking them. Then I did my research online and was shocked.

The irony is, I have a masters in molecular biology, but how could I have seen this coming? I am used to reading boring scientific articles about animals treated with drugs and the 1-2% chance of serious complications never seem to bother me.. Not the same when you are in that number.

On day 3 I started having stiff tendons and cracking joints. Already started taking 350mg magnesium and whatever vitamin you can think of in its max dose. Now I have tingling and twitching in the arms and legs. My parents dont believe me, they think I`m imagining it because I`ve read so much about cipro side effects. It`s been a week since the last pill.

I will be going to a neurologist tomorrow, but will probably spend most of the appointment explaining to him what happened. I just HAVE to get better within a month - this happened when I was at my parents house for the summer, I live abroad by myself and I don't think I can cope with this living alone in London. Ok, time for green tea with a pinch of optimism.



----



Joshua Answers:

Hello Hristina.

Nobody sees it coming, for a couple reasons.

1. We're human, we just don't think anything bad can happen to us, especially if we think/know there's only a 1-2% chance of being affected.

2. We're told Cipro affects 1-3% of people that take it. But it's really 3-30%. Your symptoms are obvious. Some symptoms are impossible to identify because they take a little longer to show up and they look like neurological diseases and organ failures.


And doctors...yeah....don't get me started on that topic. "Go home and relax". Seriously?? Grrrrr.

Cipro is bad news. Statistically it's a little less dangerous than Levaquin, but it's the same stuff.


The panic attacks are due to magnesium deficiency. So are the twitches and hopefully the tingling.

Your tendons aren't stiff...that's just your muscles tightening up (magnesium deficiency, pain response) and pulling the tendon taut. Same with the cracking joints, they're getting compressed and not moving freely anymore (tight muscles).

YOu're getting Tendonitis symptoms, but Cipro tendonitis is NOT regular tendonitis, though they share many of the same components.

See: What Is Tendonitis

Rest will not help your situation. You need to get on the RIGHT self care actions ASAP if you want to have any chance of being better in a month.


Cipro massively depletes the body of Magnesium. If you're lucky, getting enough Magnesium into and onto you will get rid of most of the symptoms.

We'll see.

I'd get The Levaquin Tendonitis Solution ebook ASAP (as soon as possible). You need a complete plan, and you need to know what's going on in there. That's great you're taking a lot of different vitamins etc, but you're not taking enough of the right ones.

350mg of magnesium is NOT enough. And hopefully you're not taking Magnesium Oxide as it's pretty much worthless, but you probably are because it's the cheapest and most common so mostly only what you'll find on the shelves. I don't know what things look like in London re: that, so you'll have to look and see.

I'd get as much Magnesium into and onto you as possible ASAP. Again, 350mg is NOT enough to make a difference for you. It's better than nothing, of course.


So that's a start.

More questions, more answers.




----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.














Comments for Only three cipro pills, i caught it early, what's going to happen?

Average Rating starstarstarstarstar

Click here to add your own comments

Aug 19, 2012
Rating
starstarstarstarstar
Only three 500mg cipro pills to wreak havoc on my body
by: Virginia

I was prescribed cipro 3x day 500 mg for a simple boil. After taking them and going to work, it wasn't long that I realized I wasn't myself. I felt completely drugged, sleepy, couldn't think straight and extremely confused.

I also experienced severe deep pain in my right shoulder that almost brought me to tears one night. It was unlike any common ache or pain I've ever felt in my lefe. I stopped taking them and called my doctor only to be told that my medicine wouldn't be giving me that side effect. One evening, I had a sudden onset of burning sensations throughout my body. My shoulders, neck, legs, stomach (liver area) was on fire along with tingling in my extremeties.

I ended up at the ER scared as to what the heck was going on. The ER doctor also said my medicine would not be doing this but looked at my boil and said, "It's healing, I just wouldn't take anymore."

I had blood work done then at ER and two weeks later too and my white cell is a little elevated and I was flagged high and low on a few others. I don't care what the doctors say, I know my body and I know I was fine before I took this poison. I think my body is now trying to adjust and repair, or at least I hope. I have also ran a low grade fever during this.

I am almost one month out and still having shoulder and ankle issues along with occassional hip pain. The burning has eased considerably, thank the Lord.

These drugs in the quinolone group need to be removed or at least only given when nothing else works. Doctors need to stop handing them out like candy and poisoning everyone's systems.

I have been spreading the word all I can and I hope and pray someday that this drug group will be taken more seriously.


----


Joshua Comments:

Hi Virginia.

Your doctor that said Cipro wouldn't cause those side effects is extremely negligent, certainly uninformed about the tools of his trade.

Shame on him.



Feb 15, 2014
Rating
starstarstarstarstar
CIpro Gone Bad, gut pain and leg pain
by: Gee

My doctor gave me cipro for a swollen lymph node. It immediately made me sick to my stomach. I took it for 5 days.

Couldn't eat anything but toast for about 4 weeks. The stomach finally got better but then I started getting neuropathy type symptoms. A nerve test showed some signs of neuropathy but nothing severe.

My muscle in my legs started hurting really bad. I started taking vitamin b12 and b1. That seemed to help but they are still bothering me a lot.
I have had all the blood tests and none show I am deficient in anything but I still take the vitamin b. I bought a magnesium gel to use since I hear magnesium gives you digestive issues, but not sure if the gel is as good as the pills.


----


Joshua Comments:

I don't know that Magnesium gel is better/worse than pills, but the skin absorbs magnesium from the gel so it's one of a few ways to get magnesium into your body.

And you NEED to! Magnesium gets depleted by Cipro, and is responsible for muscle pain, twitch and spasm, anxiety, gut pain, etc etc.

Plus CIpro is an antibiotic so can mess up your gut flora and fauna, which inhibits how much nutrition you absorb/digest.


Related: Wish I Had Read This Last Month



Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.